# SDR ASAA2023101545606

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 71,802 hours, 37,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulted
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233011 - L-I DOOR EXTERNAL EMERGENCY ESCAPE SLIDE ILLUM LITE INOP. GROUNDED - YES. T/S AND FOUND EMER BATT PACK PWR SUPPLY AT FAULT. REMOVED AND REPLACED PWR SUPPLY IAW B737-700 AMM 33-51-06 & L-1 DOOR EMER ESC SLIDE LITE OPS NML.
